anonymous asked:

URGENT I had someone new do my shot and they ended up wasting the entire bottle. So what was supposed to get me through the next month and a half is now completely gone and I dont have any for my next shot. And they usually dont refill it until the couple of days before I typically need it. What should I do?? should I call my pharmacy and tell them I need more or what??

Lee says:

You should call your endocrinologist and tell them what happened and ask them to send a new one-time prescription to the pharmacy because the pharmacy won’t refill your prescription early and have the insurance cover it without the go ahead from your prescriber. 

While you’re on the phone with the endo, you also should see if the person doing your shots can get an appointment with a nurse at the endocrinologist’s office to train them how to do injections. If they can get some training then things may go better next time, since you don’t want to have a repeat of this.

Personally, I do my own injections because I’d be a lot more scared to have an unpracticed person treating me like a pincushion and doing enough pokes to waste an entire month’s worth of T. I used to have a pretty big needle phobia, but my needle phobia was a resistive type, so doing my own injections isn’t as bad as when I have to get an injection at the doctor’s:

“Resistive fear of needles occurs when the underlying fear involves not simply needles or injections but also being controlled or restrained. It typically stems from repressive upbringing or poor handling of prior needle procedures i.e. with forced physical or emotional restraint. Symptoms include combativeness, high heart rate coupled with extremely high blood pressure, violent resistance, avoidance and flight. The suggested treatment is psychotherapy, teaching the patient self-injection techniques or finding a trusted health care provider.”

If you want to try to learn how to do your own injections, read through this post I made about how I learned to do it. You may also want consider switching to another form of testosterone instead of injections if that’s possible for you.

This isn’t to say that it’s bad to have other people do your shot for you, but in my personal experience doing my own injections isn’t fun but it’s necessary for me. It helps me be more independent because I have to do my injection every week, and if I relied on someone else to do my shot then I’d have to have that person with me every single week so if I or they went somewhere on a trip for a week I’d be screwed.

In the meantime, call your endo and ask them what you should do about getting another vial of T.

anonymous asked:

Tuafw you try to explain your problems to your social worker to try to get her to take them seriously but she keeps saying they're normal??? "I can't concentrate on things that don't interest me." "Normal." "I'm sensitive to visuals and noises that others are not." "Normal." "I can't keep a conversation going." "Normal." "I have trouble making friends." "Normal." LIKE HELLO !!!111! IF THIS WAS NORMAL THEN I WOUDLN'T TALK TO YOU ABOUT THIS. (Sorry for typing aggressively, I'm just mad lol.)